# SDR ASAA0310048

- Difficulty date: February 27, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 6573771
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NR 1 ENGINE COWL LOGINTUDINAL AT NACELLE STATION 175.5 CHAFED.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIRS PER SRM.  (M)
